# SDR CALA2023061601868

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 83,783 hours, 10,426 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Seat 20g,21g,22g
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX SEAT 20G 21G 22G 32G FLOOR PROXIMITY LIGHT LAMPS INOP - ORIGINATED BY EMP V916788 ON HAECO NR 9461070, SUPPORT TASK. PERFORMED BY EMP V903179, IDT BY V903189. REPLACED THE PAX SEAT 20G 21G 22G 32G FLOOR PROXIMITY LIGHT ASSY AND PERFORMED OP TEST FOUND NORMAL. REFER AMM 33-51-05-960-802 REV 98. IDT BY V903189.
